# SDR SWIA202157945

- Difficulty date: March 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS280 RBL9 CHANNEL DENTED AT APPROXIMATELY 3Â€? FROM UPPER SKIN & 2Â€? ABOVE FLOOR LEVEL      (C-CHECK RO 5/3/2021)    REPAIRED FS280 RBL 11  CHANNEL ( LOCATION CLARIFIED IN CONTINUATION) REF REO 601R-53-11-3679 REV-- DATED 2021-04-26.  COMPLIED WITH SKYWEST TASK 51-900-1003-SKY.
